# SDR DALA2021091405478

- Difficulty date: February 25, 2020
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 82,816 hours, 14,664 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 2 CRACKS ON THE #2 PYLON FORWARD UPPER SPAR WEB. C/W ERA 585196-14. (LP 1504978)
